# SDR AALA202310129058

- Difficulty date: June 9, 2023
- Submitted: October 12, 2023
- Operation: Air carrier
- Aircraft: N711UW
- Make and model: Airbus A319-112
- Aircraft serial: 1033
- Aircraft time: 63,430 hours, 37,093 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Leg Assy
- Part number: D2358952012
- Part serial: B2909
- Condition: Corroded
- Location: Nlg
- Part time: 37,162 hours, 22,838 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: EVIDENCE OF CORROSION FOUND INSIDE OF THE BARREL OF NOSE LANDING GEAR LEG ASSEMBLY. REPLACED NOSE LANDING GEAR LEG ASSEMBLY PER TASK CARD 26L71012001. SUPPLEMENTAL REPORT FOR AALA202306129058: ENGINEERING REVIEWED THIS EVENT AND DETERMINED IT WAS NOT CPCP RELATED AND WAS NOT A LEVEL 2 FINDING. SECTION 7 HAS BEEN CORRECTED TO REMOVE THE LEVEL 2**
